# SDR SIMA20131214005

- Difficulty date: December 14, 2013
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 9,800 hours, 6,330 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND RT WING NR 1 SLAT CLOSING PLATE BRACKET CRACKED.  REMOVED AND REPLACED RT WING NR 1 SLAT CLOSING PLATE BRACKET IAW SRM 51-42-06.
